Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with MG crises, taking cap. What are treatment options?

Hi Dr Kirthhi; I am patient of MG since around 8 years. Suffered with MG crises around 2 years back. After IVIG and steroid theropy recovered back. Now, as on date, I am taking Azoran 100 mg Mestinon 420 mg, for heart clopivas & ecosprin 75mg each, Shelcal 500mg, Atrovastine 20mg & Rejunex 500mg. I am frequently suffering with throught & Dental problems. Mostly taking Cifaxime 250 mg BD as a 5 days course. Kinly tell me, is their any of the medicine which is controdicting with any other of these medicins? Is this not due to over doze/sideeffect of Azoran? Regards, Subhash
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Thanks for posting your query.

Since you are an MG patient,chances of getting dental problems are very high.
The side effects of the drugs also can cause gum infection.
I would suggest you to get a thorough dental check-up done.
Deep scaling is advisable.
Get your decayed teeth filled.
Maintain good oral hygiene.
Use chlorhexidine mouthwash to prevent plaque accumulation.
please get a dental check-up in every 6 months.
take care.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor